Hail, Echols
- When
- June 4, 3:40 PM EST
- Where
- Echols County, 4.16 mi W of Statenville
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.700, -83.100
An upper level trough sparked late afternoon and early evening convection across the forecast area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
An upper level trough sparked late afternoon and early evening convection across the forecast area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 4, 1:50 PM EST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT MON JUN 4 2007
.SHORT TERM...IMPULSE ROTATING AROUND EASTERN U.S. UPPER TROUGH
HAS SPARKED AREA OF THUNDERSTORMS OVER OUR AREA WHICH IS NOW
PUSHING OFF THE EAST COAST. MORE NEEDED RAINFALL HAS OCCURRED NEAR
GA-FL BORDER TODAY. ANOTHER VORTICITY MAX PROGGED BY MODELS TO
ROTATE THROUGH ON TUESDAY SO THUNDERSTORMS NEAR GA-FL BORDER
EXPECTED AGAIN. ON WEDNESDAY UPPER TROUGH AXIS WILL SHIFT OFFSHORE
SO EXPECT LOWER POPS AS SUBSIDENCE AND DRYING OCCUR. EAST COAST
SEABREEZE SHOULD FORM ON WEDNESDAY AS WESTERLY FLOW WEAKENS.
TEMPERATURES WILL WARM INTO THE LOWER 90S AS UPPER RIDGE STARTS
TO BUILD OVER AREA ON WEDNESDAY.
.LONG TERM...SUMMER PATTERN EXPECTED WITH SUBTROPICAL RIDGE IN
VICINITY WITH SURFACE RIDGE TO THE SOUTH. LIGHT SW WINDS WILL MEAN
SEABREEZE FRONTS MOVING INLAND WITH SCATTERED PM CONVECTION. POPS
AND TEMPS SHOULD BE NEAR CLIMO.
&&
.AVIATION...TEMPO MVFR CONDITIONS STILL POSSIBLE THRU THE EVENING
DUE TO SHOWERS AND TSTMS...ALTHO COVERAGE HAS LESSENED. LOW-LEVEL
WINDS WILL STAY UP ENUF TO PREVENT FOG TONIGHT...ALTHO SOME
LOW CIGS ARE POSSIBLE...MAINLY AT KGNV. ALSO...LOW-LEVEL WIND
SHEAR IS EXPECTED AFTER MIDNIGHT AT KJAX...KSSI...AND KCRG.
&&
.MARINE...HAVE HOISTED A SHORT DURATION SMALL CRAFT ADVISORY FOR
THE N 2 OFFSHORE LEGS THRU TUE MORNING. OTHERWISE...NO HEADLINES
EXPECTED. MARINERS WILL NEED TO REMAIN ALERT AGAIN TUE FOR MORE
TSTMS MOVING OFFSHORE.
&&
.FIRE WX...INCREASED LOW-LEVEL MOISTURE AND SCATTERED SHOWERS AND TSTMS
SHOULD PRECLUDE FIRE WX HEADLINES FOR MUCH OF THE WEEK. HOWEVER...
SLIGHTLY DRIER CONDITIONS ON WED WILL LEAD TO RH VALUES DROPPING INTO
THE UPPER 30 PERCENT RANGE. ATTM...NO HEADLINES ARE ANTICIPATED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 90 68 93 / 20 40 30 20
SSI 74 86 73 88 / 20 30 30 30
JAX 70 90 69 93 / 20 40 30 20
SGJ 72 88 71 89 / 20 30 20 20
GNV 70 89 70 92 / 20 40 20 30
OCF 70 90 69 92 / 20 20 20 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM THIS EVENING THRU TUESDAY MORNING FOR
ALTAMAHA SOUND GA TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE.
&&
ZIBURA/CARROLL/KEEGANHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 335 AM EDT MON JUN 4 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 335 AM EDT MON JUN 4 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORMS EXPECTED TODAY AND TUESDAY... .THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING...ACROSS ALL OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA ALONG THE I-10 CORRIDOR. ISOLATED THUNDERSTORMS WILL BECOME STRONG TO POSSIBLY SEVERE...WITH DAMAGING WIND GUSTS THE MAIN THREAT...ALTHOUGH SOME HAIL WILL BE POSSIBLE AS WELL. .MARINE THUNDERSTORM GUST IMPACT... FAST MOVING THUNDERSTORMS FROM THE WEST THIS AFTERNOON WILL PUSH INTO THE COASTAL WATERS WITH ISOLATED STORMS PRODUCING WIND GUSTS OVER 35 KNOTS. .FIRE AND SMOKE IMPACT... SEVERAL LARGE WILDFIRES CONTINUE ACROSS THE AREA WITH WEST TO SOUTHWEST WINDS PUSHING SMOKE TO THE EAST OF THE FIRES. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK SMOKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGH THE WEEKEND...WITH ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1137 AM EDT MON JUN 4 2007 FLZ020-022-023-GAZ150-163-041600- BAKER-CLINCH-COLUMBIA-HAMILTON-WARE- 1137 AM EDT MON JUN 4 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN BAKER...NORTHERN COLUMBIA...EASTERN HAMILTON...SOUTHERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL NOON EDT... AT 1137 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 8 MILES EAST OF BELMONT...OR 13 MILES SOUTH OF FARGO...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND BELMONT AND TAYLOR THROUGH NOON EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1205 PM EDT MON JUN 4 2007 FLZ023-024-GAZ164-041635- BAKER-CHARLTON-NASSAU- 1205 PM EDT MON JUN 4 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER...SOUTHERN CHARLTON AND WESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1235 PM EDT... AT 1205 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 9 MILES WEST OF TAYLOR...OR 17 MILES SOUTHEAST OF FARGO...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND TAYLOR AND ST. GEORGE THROUGH 1230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1237 PM EDT MON JUN 4 2007 FLZ023>025-GAZ164>166-041715- BAKER-CHARLTON-COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU- 1237 PM EDT MON JUN 4 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER... CHARLTON...NASSAU...DUVAL AND CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 115 PM EDT... AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF FOLKSTON TO 3 MILES NORTHEAST OF BALDWIN...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND MACCLENNY...HILLIARD...BRYCEVILLE...BALDWIN...ST. GEORGE... HOMELAND...FOLKSTON...KINGS FERRY...RATLIFF...CALLAHAN AND NORTH JACKSONVILLE THROUGH 115 PM EDT. GUSTY WINDS OF 40 TO 50 MPH IS POSSIBLE ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 406 PM EDT MON JUN 4 2007 FLZ020-GAZ162-042045- ECHOLS-HAMILTON- 406 PM EDT MON JUN 4 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON AND ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 10 MILES WEST OF JENNINGS...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JENNINGS AND STATENVILLE THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 434 PM EDT MON JUN 4 2007 GAZ152-042115- BRANTLEY- 434 PM EDT MON JUN 4 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF NAHUNTA...OR 5 MILES EAST OF HOBOKEN...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NAHUNTA...ATKINSON AND WAYNESVILLE THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 437 PM EDT MON JUN 4 2007 GAZ163-042115- CLINCH- 437 PM EDT MON JUN 4 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ECHOLS COUNTY...OR 8 MILES NORTHEAST OF STATENVILLE...MOVING EAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. DEESE
The national radar mosaic for the moment the first event began.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
A Tallahassee based TV Meteorologist relayed a public report that a roof was blown off of a storage shed and numerous large branches and limbs were blown off trees near Statenville.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39743, 39739.